Statistic D-Property of Voronoi Summation Methods of Class WQ2

Authors

  • S. Ya. Dekanov

Abstract

We propose a general method for obtaining Tauberian theorems with remainder for one class of Voronoi summation methods for double sequences of elements of a locally convex, linear topological space. This method is a generalization of the Davydov method of C-points.

Published

25.03.2003

Issue

Section

Research articles

How to Cite

Dekanov, S. Ya. “Statistic D-Property of Voronoi Summation Methods of Class WQ2”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 3, Mar. 2003, pp. 360-72, https://umj.imath.kiev.ua/index.php/umj/article/view/3910.